# SDR DL72S981742

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- Engine: Pwa JT8D15A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 ENG FILTER BYPASS LIGHT ILLUM.  ENG WAS SHUTDOWN.  ENG WINDMILLED FOR REST OF FLT.  REMOVED AND INSPECTED NR 3 OIL FILTER, NO MATERIAL IN FILTER.  CHIP DETECTOR ALSO CLEAN.  FWD OIL BYPASS SYS TO MCO AND PLAC PER 79-00-02.  WINDMILLING OK PER MM 71-00 PG 2.
